Աստղաֆիզիկա =Астрофизика =Astrophysics

О струнной космологии с петлевыми поправками

Саарян, А. А. (1998) О струнной космологии с петлевыми поправками. Աստղաֆիզիկա, 41 (2). pp. 277-296. ISSN 0571-1712

[img]
Preview
PDF
Download (2863Kb) | Preview
    Item Type: Article
    Additional Information: On string cosmology with higher genus corrections.
    Uncontrolled Keywords: Saharian A. A.
    Subjects: Q Science > QB Astrophysics > Cosmogony. Cosmology
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 10 Jul 2013 11:33
    Last Modified: 11 Jul 2013 12:52
    URI: http://astro.asj-oa.am/id/eprint/1167

    Actions (login required)

    View Item